# SDR HNAA2010110200234

- Difficulty date: October 29, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 54,805 hours, 60,828 cycles
- Engine: Pwa PW120A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX 8 MINUTES AFTER TAKEOFF, (LEVEL AT 7000 FT) IN DRY ICING CONDITIONS, NO RAIN- LIGHT VERGA, RT AC BUSS CAUTION LIGHT ILLUMINATED WITH SUBSEQUENT CAUTION LIGHTS ASSOCIATED WITH THE BUSS, OCCURED SHORTLY AFTER PROP HEAT SELECTED. EMERGENCY LIGHTS FLASHING.  INSPECTED AND FOUND EXPOSED WIRES AT LARGEST LOWER FWD CONNECTOR PLUG ON THE RT ACFT CONTACTOR BOX.  REPAIRED WIRE COVERING AND GROUND RAN ACFT TO POWER WITH CREW, WITH BUSS LOADED. AND OPS CHECKED ALL ITEMS ON THAT BUSS, NO FURTHER DEFECTS FOUND, ACFT RETURNED TO SERVICE.
